Facebook Pixel
EmpowHER Guest

Are there any side effects to the plan B pill? And how can I tell it worked?

By Anonymous October 12, 2016 - 4:26am
Rate This

I had sex with my boyfriend on October 7, 2-3 days after my period had ended. He ejaculated inside me and we both went in to panic. I took the plan B pill the next day, however it was about 30 hours after or so.
I started bleeding but not like a period. Blood would come out when I peed but i dont know if that was a side effect or some sort of infection. However it stopped a day after it started (October 10-11). And right now, I'm not sure if it's just paranoia, but I think my stomach is bloating. It could just be me being nervous, but I'm not sure. Is any of this normal? And when will I be able to take a test?
Thank you.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!